# SDR AALA2020010329012

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,155 hours, 16,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 EXTERIOR SLIDE LIGHT INOPERABLE. MAINTENANCE RELAMPED SLIDE LIGHT PER MM 33-51-06.
